# SDR SWIA200211160

- Difficulty date: July 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,169 hours, 46,696 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bushing
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK, LEFT AILERON TRIM TAB BUSHINGS AND HARDWARE ARE CORRODED.  REMOVED AND REPLACED LEFT AILERON TRIM TAB BUSHINGS AND HARDWARE IAW 57-60-00.
